# SDR ASOA200900552

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 18,630 hours, 15,131 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 409.0+128, RBL 18 OTBD SIDE VERTICAL POST HAS AN INDICATION NOTED APPROX .2 INCHES IN LENGTH, 60 PERCENT FSH.  FAILED NDT INSPECTION AT WL 69.0.  REMOVED VERTICAL SUPPORT POST ASSY ROM FS 409+128 BULKHEAD AT RBL 18.0 IAW CRJ 200 SRM CH 51-42-06.   INSTALLED SERVICEABLE VERTICAL SUPPORT POST ASSY IAW CRJ 200 SRM 51-42-06 AND 51-42-22.
